# SDR UIEA2017092201782

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,802 hours, 17,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OF WING MIDDLE OUTSIDE EMERGENCY LIGHT INOPERAIVE.  REPOSITIONED THE EMERGENCY LIGHT. OP CHECKED GOOD IAW AMM 33-51-16.
